# SDR CALA2025102810668

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 35,373 hours, 13,022 cycles
- System (JASC): 2700 · Flight Control System
- Part: Speed Brake
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPEEDBRAKE DO NOT ARM LIGHT ILLUMINATED AT 70KTS DURING TAKEOFF. REQ MEL 2707F. VERIFIED MANUAL SPEEDBRAKE DEPLOYED AND STOWED. OPENED AND COLLARED C/B PER THE MEL.  PLACARD APPLIED. PERFORMED FIM TASK 27-62 TASK 802 STEP E (2) . NO FURTHER ACTION REQUIRED . NO FAULTS , DO NOT ARM LIGHT NOT ILLUMINATED AT THIS TIME . OK TO CONTINUE
